# SDR ASAA12511001

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 11,292 hours, 3,438 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START THE NR 1 ENGINE GENERATOR WOULD NOT GO ONLINE.  DURING 1ST ATTEMPT THE VOLTS AND FREQUENCY WAS NORMAL.  ON 2ND ATTEMPT TO CONNECT THE GENERATOR IT SHOWED 0 VOLTS AND FREQUENCY.  PERFORMED GENERATOR CONTROL UNIT BITE PROCEDURE PER FIM TASK 24 21 00 810 801.  FOUND GCB/APB FAULT PERFORMED FIM TASK 24 21 00 810 807.  RAN NR 1 ENG IDG OP'S CHECK GOOD NO MAINT MESSAGE NOTED.  ITEM WAS INTERMITTENT FAULT A/C OK FOR SERVICE.
